# SDR AALA20000999

- Difficulty date: June 11, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6228782
- Condition: Defective
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEN - FLT 1007 - EN ROUTE ORD-LAX, STRONG BURNING RUBBER SMELL NEAR ROW 26 IN FLIGHT, DIVERTED TO DEN.  LANDED DEN WITHOUT INCIDENT.  REPLACED AFT CABIN TEMPERATURE SENSOR FAN AND STARTING CAPACITOR PER MM.  NO RUBBER SMELL NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
